Posted by SoS on August 18, 2002, at 1:20:44
In reply to Re: I would revise your categories » BarbaraCat, posted by MomO3 on August 18, 2002, at 0:14:05
I know you weren't posting to me, but I just have a few words of advice if you end up on depakote: If you start to gain weight, DON'T IGNORE IT! Try to get off of it ASAP so you don't keep gaining. It's hell to get it off. On the plus side, if you don't gain weight w/ it, or if you take an extra med so you stay the same size, it can be a comfortable medication to take, at least for me. I'd still be on it if I didn't gain all the weight (40lbs in 2 months). I was also on paxil at the time, so it could have been that that caused my weight gain, but the depakote definitely prevented me from losing it. After I got off of it, the pounds melted off, AFTER I had given up on exercising. Anyway, sorry for rambling. Please don't be scared to take it, but just watch ur scale.